# SDR DALA2021081404683

- Difficulty date: August 12, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 63,917 hours, 23,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7461874) DURING INSPECTION FOUND EMERGENCY LIGHTS @ L2 DOOR WILL NOT ILLUMINATE. REPLACED BATTERY PACK PER. B737 AMM 33-51. OPS CHECK GOOD.
